# SDR HALA2022110400284

- Difficulty date: November 3, 2022
- Submitted: November 5, 2022
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 7,913 hours, 1,878 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

ETOPS - ENG 1 STALL / SURGE ON THROTTLE UP, RETURN TO BLOCK. TROUBLESHOOTING PER TSM AND BORESCOPE INSPECTION ARE IN-PROGRESS.
